# SDR 20000519SH003

- Difficulty date: May 4, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N345SB
- Make and model: Saab 340B
- Aircraft serial: 340B345
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 16017
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - FLT 4877 - EMERGENCY LIGHTS INPERATIVE. REMOVED AND REPLACED ALL 5 EMERGENCY LIGHTS POWER SUPPLY.  OPS CHECK GOOD.  REF:  OPER CONTROL NR SIMA125-1, AND 20000519SH004 THROUGH 2000519SH006.  (X)
